Standard Posted by Kara Posted on January 21, 2017 Posted under blogging, chronic illness, mental health Comments 18 Comments It’ll come out in the wash I cannot stop crying. I’d like to stop, but I seem to have diarrhea of the tear ducts. I guess I’ll just go with it. My eyes will be so clean when I’m finished. Share this:PrintTwitterFacebookTumblrPinterestLike this:Like Loading... Related bloggingchronic illnessdepressionlife Post navigation ← RATM – Sleep Now in the Fire Unhinged → 18 thoughts on “It’ll come out in the wash” Be sure to drink plenty of salt water…. LikeLiked by 1 person Reply I stuck my tongue out and recycled the tears. LikeLiked by 1 person Reply I’m beginning to think it’s the time of year. I’ve been the same way and I’ve been reading a lot of other blogs where the same is being said. Maybe it’s wishful thinking because it’s been so bad I don’t want to think of what else it could be. Speaking of diarrhea I’m up in the air about seeing the Doctor concerning my stomach issues. I was hoping you could give your opinion. My pharmacy was giving me the Generic for Adderall but putting the label for the brand name on it. After 2 months I finally realized it. The generic has a strong possibility of containing Gluten. So starting 12/01/2016 I was given the Brand name. That’s when I start having stomach problems to the point I started losing weight again. It’s still going on. Side effects of Adderall are diarrhea but I don’t think it would last this long, if I was glutened that’s another story. I am so tired of Doctors that never have real answers and say it’s “idiopathic” , put me through a million tests, then send me home feeling the same. Sorry! Maybe this will take your mind off things. I know you are knowledgeable about this stuff. LikeLike Reply Bah, I wish I could help. I’d be inclined to blame the adderall, see if a lower dose helps? As you’ve said before, generics don’t usually work as well (whether they contain gluten or not), so it’s possible when you got the brand name adderall it started working too well? Or, it could have been coincidence and it was the gluten mucking up your insides, then you magically started having diarrhea when you switched. If that’s the case, it’ll probably take a while to stop. Takes a while for the insides to heal, ya know? Either way, I’d talk to any doctor you have that isn’t a dick and see if they have any recommendations for you. You don’t want to keep crapping your brains out and losing weight to the point you become malnourished. LikeLiked by 1 person Reply Thanks. I kind of thought the same. I think it will take time to heal. Too late on the malnourished part. I have been for over a year. They put malnutrition and anorexic on my chart because I’m not absorbing any nutrients. Ugh! Thanks. Hope you’re feeling better! LikeLiked by 1 person Reply Oh! I almost forgot, one of your comments got sent to my spam queue, so I unflagged you and approved. Hopefully you don’t start having the same problem as me. LikeLiked by 1 person Reply From what I understand a lot of people are having the same problem! Thanks for letting me know! I keep forgetting to check my spam. LikeLiked by 1 person Reply Okay, now I wish I hadn’t looked at my Spam. There was only 1 comment from a man about my post on taking care of my dad while trying to take care of myself. It said “Thanks for the easy read!” Not sure how to take that. My instinct is to say f*ck you man! I’m not a Rhodes Scholar I just write my experiences, a little fact, how I feel, etc. I think humans should have to take a test to be able to comment online. lol Including me. LikeLiked by 1 person Reply lol, it’s difficult without having the inflection of spoken language. I’m sure it was a compliment. 🙂 LikeLiked by 1 person Reply Now I’m crying. Fuck it. Let’s all cry. 😦 LikeLiked by 1 person Reply Delicious tears…Yummy! 😢😭 LikeLiked by 1 person Reply Yummy? There’s snot in my tears. 🙂 LikeLiked by 1 person Reply I eat snot, it’s good for the immune system. LikeLiked by 1 person Reply That doesn’t even make sense. It’s my immune system that creates the snot so I can get rid of it. Achoooooooooooooo! 🙂 LikeLike Reply I was crying regularly, then I started a new brain pill and now I want to cry but can’t. I just keep eating cheese and taking laxatives instead. I really need to sleep but I have stuff to do, but I need to sleep. Perhaps I will cry. LikeLike Reply Ah, yes. The emotional constipation. I remember that happening while I was taking duloxetine. I’m not sure which is worse. LikeLike Reply Well at least my brain now matches my asshole re: constipation. LikeLike Reply ;( Tears are good … ❤ LikeLiked by 1 person Reply Talk to me, Goose! Cancel reply Enter your comment here... Fill in your details below or click an icon to log in: Email (required) (Address never made public) Name (required) Website You are commenting using your WordPress.com account. ( Log Out / Change ) You are commenting using your Twitter account. ( Log Out / Change ) You are commenting using your Facebook account. ( Log Out / Change ) You are commenting using your Google+ account. ( Log Out / Change ) Cancel Connecting to %s Notify me of new comments via email. Notify me of new posts via email.